# SDR SWAA090020

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 11,660 hours, 6,804 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141A48107
- Part serial: 05235H9544
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AD REPLACED WINDOW PER MM.
